# SDR DALA2016110108043

- Difficulty date: July 11, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 44,484 hours, 30,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED FROM STA 200-STA 218.  FABRICATED NEW CUSP WEB MEMBRANE AT FS 200-218 RBL 25-56 IAW SRM 53-10-51 FIG 1 AND 51-40-08 AND PER SAMPLE INSTALLATION OF WEB WILL BE INSTALLED ON NRC 200-0049.
